# SDR FDEA201005231618

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 58,686 hours, 10,046 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: EPH403
- Condition: Inoperative
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN LEVEL FLIGHT AT FL330, RECEIVED A LEVEL 1 BAT DISCHARGING ALERT. IT STAYED ON FOR ABOUT 3 MIN,  WENT OUT FOR ABOUT 1 MIN, THEN REMAINED ON FOR THE  REMAINDER OF THE FLIGHT.  R & R R2-17 RELAY IAW SWP  24-31-00, OPS CHECK OF ELECTRICAL BATTERY IAW AMM 24-32-00-05 NO DISCREPANCIES NOTED.  PERFORMED EPCU RTS IAW AMM 24-08-01-5 ALL TEST PASSED.  ACFT OK TO CONTINUE SERVICE.
